Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 44, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 5, 2016, 9:00 PM CDT for Olmsted County, Wabasha County, Minnesota; Buffalo County, Wisconsin. It was in force for 45 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2016, 9:00 PM CDT (02:00 UTC)
- Expired
- Jul 5, 2016, 9:45 PM CDT
- In force
- 45 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Olmsted County, MN, Wabasha County, MN, Buffalo County, WI
The radar
The La Crosse radar (KARX), 65 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 9:01 PM CDT | TSTM WND DMG | 2 W Buffalo, MN | COOPERATIVE OBSERVER STATED TREES DOWN AROUND THE AREA AND POWER OUT AT FARM PLACE. ESTIMATED TIME BY RADAR. |
| Jul 5, 9:01 PM CDT | TSTM WND DMG | 2 W Mondovi, WI | COOPERATIVE OBSERVER STATED TREES DOWN AROUND THE AREA AND POWER OUT AT FARM PLACE. ESTIMATED TIME BY RADAR. |
| Jul 5, 9:05 PM CDT | TSTM WND DMG | Alma, WI | BROKEN WINDOWS AND SIGNIFICANT TREE DAMAGE |
| Jul 5, 9:10 PM CDT | TORNADO | 2 Nw Cream, WI | A EF-1 TORNADO CAUSED DAMAGES TO A HOUSE AND OUTBUILDINGS. PIECES OF THE OUTBUILDINGS WERE THROWN ACROSS A FIELD. THE ESTIMATED PEAK WIND SPEED WAS 100 MPH. THE PATH LENGTH WAS A HALF MILE AND THE PATH WIDTH WAS 300 YARDS. |
| Jul 5, 9:13 PM CDT | TORNADO | 2 Nnw Waumandee, WI | AN EF1 TORNADO TOOK OFF THE SECOND FLOOR OF A HUNTING STRUCTURE. ESTIMATED PEAK WIND WAS 105 MPH. THE PATH LENGTH WAS A HALF MILE AND THE PATH WIDTH WAS 100 YARDS. |
| Jul 5, 9:24 PM CDT | TSTM WND DMG | 2 N Cream, WI | 144 X 60 FT MACHINE SHED DESTROYED IN THE LAST 10 MIN. TREES DOWN. ALONG HWY 88. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 4:10 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.0 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 505 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1508 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
507
WUUS53 KARX 060200
SVRARX
MNC109-157-WIC011-060245-
/O.NEW.KARX.SV.W.0044.160706T0200Z-160706T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
900 PM CDT TUE JUL 5 2016
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WABASHA COUNTY IN SOUTHEASTERN MINNESOTA...
SOUTHEASTERN OLMSTED COUNTY IN SOUTHEASTERN MINNESOTA...
BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 945 PM CDT
* AT 859 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF MONDOVI TO NEAR CHATFIELD...MOVING
EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4459 9184 4459 9153 4425 9153 4421 9160
4417 9161 4410 9154 4404 9157 4419 9186
4419 9208 4385 9208 4385 9239
TIME...MOT...LOC 0159Z 267DEG 49KT 4471 9163 4383 9229
HAIL...<.75IN
WIND...60MPH
$$
JSB2 follow-up statements
911
WWUS53 KARX 060213
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
913 PM CDT TUE JUL 5 2016
MNC109-157-WIC011-060245-
/O.CON.KARX.SV.W.0044.000000T0000Z-160706T0245Z/
WABASHA MN-OLMSTED MN-BUFFALO WI-
913 PM CDT TUE JUL 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHEASTERN WABASHA...SOUTHEASTERN OLMSTED AND BUFFALO
COUNTIES...
AT 913 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MONDOVI TO NEAR BUFFALO CITY TO
CHATFIELD...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4459 9184 4459 9153 4425 9153 4421 9160
4417 9161 4410 9154 4404 9157 4419 9186
4419 9208 4385 9208 4385 9239
TIME...MOT...LOC 0213Z 266DEG 46KT 4457 9176 4419 9179 4387 9220
HAIL...<.75IN
WIND...60MPH
$$
JSB176
WWUS53 KARX 060222 RRA
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
922 PM CDT TUE JUL 5 2016
MNC109-157-060232-
/O.CAN.KARX.SV.W.0044.000000T0000Z-160706T0245Z/
WABASHA MN-OLMSTED MN-
922 PM CDT TUE JUL 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WABASHA AND
SOUTHEASTERN OLMSTED COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHEASTERN MINNESOTA...AND WEST CENTRAL WISCONSIN.
LAT...LON 4459 9184 4459 9153 4425 9153 4421 9160
4417 9161 4410 9154 4404 9157 4411 9171
4413 9173 4413 9175 4420 9187 4427 9190
4429 9193 4431 9191 4433 9192 4438 9200
TIME...MOT...LOC 0222Z 267DEG 49KT 4458 9161 4420 9165 4388 9206
$$
WIC011-060245-
/O.CON.KARX.SV.W.0044.000000T0000Z-160706T0245Z/
BUFFALO WI-
922 PM CDT TUE JUL 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR BUFFALO COUNTY...
AT 922 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MONDOVI TO NEAR FOUNTAIN CITY TO 6 MILES SOUTH OF
ST. CHARLES...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4459 9184 4459 9153 4425 9153 4421 9160
4417 9161 4410 9154 4404 9157 4411 9171
4413 9173 4413 9175 4420 9187 4427 9190
4429 9193 4431 9191 4433 9192 4438 9200
TIME...MOT...LOC 0222Z 267DEG 49KT 4458 9161 4420 9165 4388 9206
HAIL...<.75IN
WIND...60MPH
$$
JSBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 6:00 PM CDT, 3 hours earlier.
Area forecast discussion, Jul 5, 6:00 PM CDT, 3 hours before
Area Forecast Discussion National Weather Service La Crosse WI 600 PM CDT TUE JUL 5 2016 .SHORT TERM...(This evening through Wednesday) Issued at 306 PM CDT Tue Jul 5 2016 All eyes on severe threat this evening. 05.20Z analysis shows a low pressure center across southeast SD with a weak stationary front extending northeastward into north-central MN and a warm front draped southward through southwest IA into northeast MO. There's an additional wind shift line farther to the east from southwest MN into northeast IA. Atmosphere is well capped across the tri-state region per 18Z MPX special sounding and noting lack of significant cumulus development on regional satellite. However, surface dewpoints have risen into the upper 60s to lower 70s across the forecast area, resulting in MUCAPE values from 2000 to 3000 J/kg. Farther west, values are topping 5000 J/kg, so more than enough instability for severe storms. A cluster of thunderstorms has already developed north of the CAP and along the stationary front across west-central MN. Discrete supercells with deep layer shear in excess 40 kts are expected across central MN late this afternoon before thunderstorms become more numerous and grow upscale into a convective line/MCS along nose of increasing 850 hPa jet/moisture transport associated with approaching short wave. Best deep layer shear remains north of forecast area, but 0-3 km bulk shear of 30 to 40 kts more than enough to sustain cold-pool dominated convective line. Most probable threat remains damaging wind in excess of 60 mph. Large hail still possible, especially early this evening across southeast MN into western WI. With PWATs rising to near 1.5 inches, heavy rain is also expected, although the faster forward progression of storms should generally limit overall accumulations to less than 2 inches. Best chance for localized flooding will be in urban areas. Cannot rule out the isolated tornado, but anything across our area likely to be of the QLCS variety. Still a few timing differences between convection allowing models, but consensus is for leading line of storms to reach our northwest forecast area between 7 and 10 pm and then race east-southeastward through the rest of the evening along northern extent of CAP/ instability gradient. Additional thunderstorms possible on Wednesday across southeast half of forecast area along weak, southward moving stationary front as ripples of short-wave energy move through southwest flow aloft. However, timing/coverage is uncertain, so chance POPs seem reasonable at this time. Overall, much of the day should be dry, although it will still be warm and muggy with afternoon highs in the lower to mid 80s. .LONG TERM...(Wednesday night through Tuesday) Issued at 306 PM CDT Tue Jul 5 2016 Next best chance for thunderstorms, some of which could be strong to severe will be Thursday/Thursday night. Deep layer shear will be relatively strong through the day given an approaching Pacific short-wave trough and with persistent dewpoints in the upper 60s to lower 70s, instability should also exceed 2500 J/kg of MUCAPE. Ongoing convection from a dissipating MCS across mainly IA Thursday morning could play a major role in re-development later in the day. Differences in surface features also a concern. For now, will keep POPs in the upper chance/low likely category and provide greater detail after tonight's severe threat. Thunderstorm chances wane Friday into the weekend with mostly dry conditions as high pressure builds back across the region. Highs will range from the upper 70s to lower 80s. 500 hPa ridge axis shifts eastward early next week with a return to southwest flow aloft and increasing thunderstorm chances. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 600 PM CDT Tue Jul 5 2016 Band of -shra has developed in an area of low level warming over se mn/ne ia...making some progress east. Could upscale to a TS, but main action will come after 00z as strong/severe storms move in from the northwest. Hail and strong-damaging winds are the main threats. Will continue tempo period to highlight most probable time for the stronger storms at krst/klse. Winds may need to be increased in that period. Going to keep cigs vfr for the moment, but will lower if trends dictate the need. Storms should move east by 06z or so, leaving mostly mid level clouds around. Winds a bit tricky on Wed with cold front from tonight laid up west- east orientation across the region. Sagging pressure gradient too. VRB05kt would probably work best, but will try to narrow down a more likely direction. Fairly unsettled weather pattern persists through Thursday, with on and off shra/ts chances. && .ARX Watches/Warnings/Advisories... WI...None. MN...None. IA...None. && SHORT TERM...ROGERS LONG TERM...ROGERS AVIATION...Rieck
Hazardous weather outlook, Jul 5, 1:47 PM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 147 PM CDT TUE JUL 5 2016 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-061100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 147 PM CDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND CENTRAL INTO SOUTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT DEVELOPING THUNDERSTORMS ACROSS WESTERN AND CENTRAL MINNESOTA THIS AFTERNOON WILL MOVE INTO THE LOCAL AREA THIS EVENING. CONFIDENCE IS INCREASING THAT SOME STORMS WILL BE SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. LARGE HAIL AND TORRENTIAL RAINFALL ARE ALSO POSSIBLE... AND PERHAPS EVEN AN ISOLATED TORNADO. THE MOST LIKELY TIMEFRAME FOR SEVERE WEATHER WILL BE FROM 7 PM UNTIL 2 AM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE ON WEDNESDAY AND THURSDAY...AND SEVERE STORMS ARE AGAIN POSSIBLE FROM THURSDAY AFTERNOON INTO THURSDAY NIGHT. MORE STORMS ARE IN THE FORECAST FOR MONDAY AS WELL...BUT THAT REMAINS A BIT TOO FAR AWAY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED...BUT UPDATED WEATHER BRIEFINGS ARE AVAILABLE ON OUR WEBSITE AND FACEBOOK PAGE. MW
In the hours before
Special weather statement, Jul 5, 7:07 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
707 PM CDT TUE JUL 5 2016
MNZ079-086-087-WIZ032-060130-
DODGE-WABASHA-OLMSTED-BUFFALO-
707 PM CDT TUE JUL 5 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WABASHA...DODGE...
NORTHWESTERN OLMSTED AND NORTHERN BUFFALO COUNTIES...
AT 705 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
EXTENDING FROM NEAR PRIOR LAKE TO NEAR COURTLAND. MOVEMENT WAS EAST
AT 40 MPH.
WIND GUSTS UP TO 60 MPH AND QUARTER SIZE ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
CLAREMONT AROUND 830 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WASIOJA...DOUGLAS...
ROCK DELL...CONCORD AND GILMANTON.
PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A
WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY.
LAT...LON 4420 9304 4419 9255 4437 9255 4437 9243
4445 9243 4445 9224 4441 9208 4459 9202
4459 9153 4455 9153 4385 9275 4385 9305
TIME...MOT...LOC 0005Z 274DEG 35KT 4471 9340 4420 9429
JSBLocal storm report, Jul 5, 8:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
822 PM CDT TUE JUL 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST 6 NNW GENOA 44.19N 92.65W
07/05/2016 E60 MPH OLMSTED MN TRAINED SPOTTER
.
&&
DBLocal storm report, Jul 5, 8:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
853 PM CDT TUE JUL 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 2 E MAZEPPA 44.27N 92.50W
07/05/2016 WABASHA MN LAW ENFORCEMENT
TREES DOWN ACROSS HWY 60 BLOCKING LANES EAST OF MAZEPPA
NEAR CR 7.
&&
MWLocal storm report, Jul 5, 8:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
855 PM CDT TUE JUL 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HIGH SUST WINDS 3 SSE BERNE 44.13N 92.76W
07/05/2016 E55 MPH DODGE MN EMERGENCY MNGR
.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jul 5, 8:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
856 PM CDT TUE JUL 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 2 N MAZEPPA 44.30N 92.54W
07/05/2016 WABASHA MN NWS EMPLOYEE
DAMAGE TO GRAIN BIN AND OUT BUILDINGS NEAR BELLCHESTER
&&
MWLocal storm report, Jul 5, 8:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
857 PM CDT TUE JUL 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM TSTM WND GST 1 W KASSON 44.03N 92.77W
07/05/2016 E65 MPH DODGE MN EMERGENCY MNGR
.
&&
NWS LA CROSSE WI
IRIS SYSTEMThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:07 PM CDT | Special Weather Statement | ARX | Dodge, Wabasha | 83 min |
| Jul 5, 7:48 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Olmsted, Wabasha | 72 min |
| Jul 5, 8:26 PM CDT | Tornado Warning | ARX | Wabasha | 34 min |
| Jul 5, 8:49 PM CDT | Severe Thunderstorm Warning | ARX | Winona | 56 min |
| Jul 5, 9:49 PM CDT | Severe Thunderstorm Warning | ARX | Houston, Winona | 56 min |
| Jul 5, 8:22 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 38 min |
| Jul 5, 9:08 PM CDT | Tornado Warning | ARX | Buffalo | 37 min |
| Jul 5, 9:29 PM CDT | Tornado Warning | ARX | Buffalo, Trempealeau | 46 min |
| Jul 5, 10:17 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Monroe | 30 min |
| Jul 5, 10:31 PM CDT | Tornado Warning | ARX | Vernon | 29 min |
| Jul 5, 10:34 PM CDT | Severe Thunderstorm Warning | ARX | Crawford | 41 min |
| Jul 5, 10:45 PM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe, Richland, Vernon | 45 min |
| Jul 5, 10:58 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 62 min |
| Jul 5, 11:29 PM CDT | Special Weather Statement | ARX | Grant | 61 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2016Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.